# SDR UPS99829655

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Misinstalled
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY SLIDE WOULD NOT CONNECT TO LATCHES, PACKED INCORRECTLY.  REPACKED ESCAPE SLIDE, OPS CHECK GOOD.
